# SDR SWAA000256

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM56
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, UNABLE TO ACHIEVE TAKEOFF POWER ON NR 1 ENG.  RAN NR 1 ENG AT TAKEOFF POWER AND C/W ACCELERATION TEST PER MM.  OPS CHECK GOOD.
